Ele-Math Home
JMI
Volumes 1…18
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Volume 19
Issue 1
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Zhengrong Yuan and Ting-Song Du
Fractional integral approach to parameterized inequalities for
(s,P)
-preinvexity
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Zhengrong Yuan
Ting-Song Du
Find more articles with the same subject classes
Primary
26A33
26A51
41A55
26D15
Find more articles with the same keywords
Hermite-Hadamard type inequality
fractional integrals
(s,P)
-preinvex functions
Downloads
Abstract
Abstract
Full article
Full article